# SDR SWAA2019123069958

- Difficulty date: December 24, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 50,689 hours, 29,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW OVERHEAD SIGN MISSING.    R&R LENS PER AMM.
